MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/26MM; KNEE TIVIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/26MM; KNEE TIVIAL INSERT
Model Number 02.07.0326SCF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 5 years and 3 months after the previous revision surgery due to instability, the patient came in reporting instability and the cause is unknown.The surgeon revised all components to gmk hinge.The patient had already underwent to different surgeries due to multiple infections.
 
Additional Manufacturer Narrative
Batch review performed on 28-jun-2023.Lot 171527: (b)(4) items manufactured and released on 16-mar-2017.Expiration date: 2022-02-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional components involved: batch review performed on 28-jun-2023.Gmk-revision 02.07.2404r femur revision ps size 4 r (k102437) lot.163514: (b)(4) items manufactured and released on 28-jun-2016.Expiration date: 2021-06-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-revision 02.07.0683r revision fixed tibial tray cemented size 3 r (k123721) lot.160309: (b)(4) items manufactured and released on 04-apr-2016.Expiration date: 2021-03-09.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of the review.Gmk-revision 02.07.0036rp patella resurfacing size 4 (k113571) lot.148622: (b)(4) items manufactured and released on 25-feb-2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/26MM
Common Device Name
KNEE TIVIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17325436
Report Number3005180920-2023-00536
Device Sequence Number6319686
Product Code JWH
UDI-Device Identifier07630030817564
UDI-Public07630030817564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2022
Device Model Number02.07.0326SCF
Device Catalogue Number02.07.0326SCF
Device Lot Number171527
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale